RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 3, Pages 39–62 (Mi aa73)

This article is cited in 8 papers

On the occasion of the 100th anniversary of G. M. Golusin's birth

On variational principles of conformal mappings

V. N. Dubinin, E. G. Prilepkina

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: Refinements and generalizations of the classical variational principles of conformal mappings are presented; mainly, they follow from potential theory and symmetrization. Part of the results can be viewed as properties of Robin functions and Robin capacities, and also as distortion theorems for univalent functions in finitely connected domains.

MSC: 30C70, 30C85

Received: 22.02.2006


 English version:
St. Petersburg Mathematical Journal, 2007, 18:3, 373–389

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025